Ukrainian Mathematical Journal

, Volume 30, Issue 6, pp 617–621 | Cite as

A certain convergence to the Poisson law for sums of independent random variables

  • M. N. Marushin
Brief Communications


Independent Random Variable 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. N. Kolmogorov, “Some works of later years in the domain of limit theorems of probability theory,” Vestn. Mosk. Gos. Univ.,10, 29–38 (1953).Google Scholar
  2. 2.
    Yu. V. Prokhorov, “Asymptotic behavior of the binomial distribution,” Usp. Mat. Nauk,8, No. 3, 135–142 (1953).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • M. N. Marushin
    • 1
  1. 1.Kiev Civil Aviation Engineering InstituteUSSR

Personalised recommendations